Residues of singular holomorphic foliations
Compositio Mathematica, Tome 70 (1989) no. 3, p. 227-243
@article{CM_1989__70_3_227_0,
     author = {Sert\"oz, Sinan},
     title = {Residues of singular holomorphic foliations},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {70},
     number = {3},
     year = {1989},
     pages = {227-243},
     zbl = {0683.32008},
     mrnumber = {1002044},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__70_3_227_0}
}
Sertöz, Sinan. Residues of singular holomorphic foliations. Compositio Mathematica, Tome 70 (1989) no. 3, pp. 227-243. http://www.numdam.org/item/CM_1989__70_3_227_0/

1 P. Baum, R. Bott: Singularities of Holomorphic Foliations, J. Differential Geo. 7 (1972) 279-342. | MR 377923 | Zbl 0268.57011

2 P. Baum, W. Fulton, R. Macpherson: Riemann-Roch for Singular Varieties, Publ. Math. IHES 45 (1975) 101-145. | Numdam | MR 412190 | Zbl 0332.14003

3 W. Fulton: Intersection Theory, Springer-Verlag (1984). | MR 732620 | Zbl 0541.14005

4 P A. Griffiths, J. Harris: Principles of Algebraic Geometry, John Wiley and Sons (1978). | MR 507725 | Zbl 0408.14001

5 A. Nobile: Some properties of the Nash blowing-up, Pacific J. Math. 60 (1975) 297-305. | MR 409462 | Zbl 0324.32012

6 O. Riemenschneider: Characterizing Moisězon spaces by almost positive coherent analytic sheaves, Math. Zeit. 123 (1971) 263-284. | MR 294714 | Zbl 0214.48501

7 H. Rossi: Picard variety of an isolated singular point, Rice Univ. Studies, 54 (1968), 63-73. | MR 244517 | Zbl 0179.40103

8 S. Sertöz: Singular Holomorphic Foliations, thesis UBC (1984).

9 S. Sertöz: C*-actions on Grassmann bundles and the cycle at infinity, Math. Scand. 62 (1988) 5-18. | MR 961580 | Zbl 0638.32028

10 A. Sommese: Extension theorems for reductive group actions on compact Kaehler manifolds, Math. Annal. 218 (1975) 107-116. | MR 393561 | Zbl 0299.32029

11 E. Spanier: Algebraic Topology, McGraw-Hill (1966). | MR 210112 | Zbl 0145.43303